# SDR SWAA2020051845774

- Difficulty date: April 27, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 55,710 hours, 32,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS947 LOWER BULKHEAD SUPPORT CLIP IS CRACKED AT LBL11 WL179 / REMOVED CRACKED LOWER BULKHEAD SUPPORT CLIP AT BS947 LBL11 WL179 PER SRM 51-40-02-0G-0. LOCATED; DRILLED AND DEBURRED NEW CLIP AND INSTALLED PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; IPC 53-42-51-03.
